Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/2099
Title: Generating Chaos in 3D Systems Of Quadratic Differential Equations With 1D Exponential Maps
Authors: Belozyorov, Vasiliy Ye.
Chernyshenko, Sergey V.
Keywords: 1D discrete map
ordinary autonomous differential equations system
limit cycle
homoclinic orbit
chaotic attractor
1D дискретная карта
обычная автономная система дифференциальных уравнений
предельный цикл
гомоклиническая орбита
хаотический аттрактор
1D дискретна карта
звичайна автономна система диференціальних рівнянь
граничний цикл
гомоклиническая орбіта
хаотичний атрактор
КІТ
Issue Date: 2013
Publisher: World Scientific Publishing Company
Citation: Belozyorov, V. Generating Chaos in 3D Systems Of Quadratic Differential Equations With 1D Exponential Maps / V. Belozyorov, S. Chernyshenko // International Journal of Bifurcation and Chaos. – 2013. – Vol. 23, No. 6. – P. 1350105-1–1350105-16. – DOI: 10.1142/S0218127413501058.
Abstract: EN: New existence conditions of homoclinic orbits for some systems of ordinary quadratic differential equations with singular linear part are found. A realization of these conditions guarantees the existence of chaotic attractors at 3D autonomous quadratic systems. Examples of chaotic attractors are given.
RU: Найдены новые условия существования гомоклинических орбит для некоторых систем обычных квадратичных дифференциальных уравнений с сингулярной линейной частью. Реализация этих условий гарантирует существование хаотических аттракторов в 3D автономных квадратных системах. Примеры хаотических аттракторов даны.
UK: Знайдені нові умови існування гомоклинических орбіт для деяких систем звичайних квадратичних диференціальних рівнянь з сингулярною лінійною частиною. Реалізація цих умов гарантує існування хаотичних аттракторов в 3D автономних квадратних системах. Приклади хаотичних атракторів дані.
Description: V. Belozyorov: ORCID 0000-0003-2888-8876
URI: http://eadnurt.diit.edu.ua:82/jspui/handle/123456789/2099
https://www.worldscientific.com/doi/pdf/10.1142/S0218127413501058
Other Identifiers: DOI: 10.1142/S0218127413501058
Appears in Collections:Статті КІТ

Files in This Item:
File Description SizeFormat 
№5.pdf1 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.